# SDR C77A321642

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 5,570 hours, 3,256 cycles
- Engine: Ge CF348E5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Part time: 5,570 hours, 3,256 cycles
- Component: Light
- Component part number: 402810
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON R2 DOOR INOP (LOW LT EXIT IDENTIFIER, AFT SERVICE DOOR) ACTION TAKEN: FOUND EXIT LIGHT AT R2 DOOR UNPLUGGED. REATTACHED EXIT EMERGENCY LIGHT AND OPS CHECK GOOD IAW AMM 33-50-00. NOTE: REF IPC 33-50-15, FIG 04, PAGE 0, ITEM 10 FOR LOCATION AND PART INFORMATION.
